www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author LUCA, Stijn

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 5 of 5
TitleTypeIssue Date
CYCLICITY OF UNBOUNDED SEMI-HYPERBOLIC 2-SADDLE CYCLES IN POLYNOMIAL LIENARD SYSTEMS
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 27(3). p. 963-980
Journal Contribution2010
DETECTING ALIEN LIMIT CYCLES NEAR A HAMILTONIAN 2-SADDLE CYCLE
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 25(4). p. 1081-1108
Journal Contribution2009
Detecting hypermotor seizures using extreme value statistics
Leuven Statistical Days: Mixed models and modern multivariate methods in linguistics., Leuven, Belgium, 7-8 June 2012
Conference Material2012
Limit periodic sets in polynomial {L}i\'enard equations
Qualitative Theory of Dynamical Systems, (2). p. 339-366
Journal Contribution2009
Limit periodic sets in polynomial LiƩnard equations
Theses and Dissertations2007
Showing results 1 to 5 of 5